# SDR QMLA2012040912055

- Difficulty date: April 9, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N365CH
- Make and model: Bolkms BK117B1
- Aircraft serial: 7169
- Aircraft time: 11,305 hours
- Engine: Lyc LTS101750B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Part number: 1176713101
- Condition: Cracked
- Location: Engine Oil Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORT NR 2 ENGINE OIL LEAK.  CLEANED AREA AND DETERMINED THAT OIL LEAK WAS FROM CRACKED OIL RETURN LINE FITTING.  FITTING REPLACED.
